Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

What causes pain in lower abdomen with bloating?

User rating for this question
Very Good
Answered by

Nephrologist
Practicing since : 2009
Answered : 4361 Questions
Question
mild pain discomfort in lower part of abdomen, and feel bloated
Posted Mon, 17 Mar 2014 in General Health
 
 
Answered by Dr. Rakesh Madhyastha 49 minutes later
Brief Answer: Need more info Detailed Answer: Hello Thanks for the query Pain in the lower abdomen could be due to several reasons, in order to help you better I need more information from you 1. From how long have you been suffering from lower abdominal pain? 2. Are you able to pass stools with ease or are you constipated? 3. Are you regular with your diet? 4. Please mention the drugs you are currently on for gout and blood pressure 5. Where is the pain? Lower right, lower left, lower center or lower back ? Please get back to me, I am awaiting your reply Regards
Above answer was peer-reviewed by
 
Follow-up: What causes pain in lower abdomen with bloating? 14 hours later
mild pain/discomfort for about 4 days including today, not constipated, my diet has not change, im ok with the blood pressure, not on any medication and for gout i been taking mainly over the counter aleve, the pain and cramps is mainly lower center, and only when im in motion or walking.
 
 
Answered by Dr. Rakesh Madhyastha 8 hours later
Brief Answer: Urinary tract infection Detailed Answer: Hello Thanks for the query The fact that it has been 4 days and the discomfort has not settled and it is unrelated to the bowel movements it is most likely to be a urinary tract infection. Here are my suggestions to you 1. Drink plenty of water, up to 8 glasses per day 2. Syp Citraalka 2 tsp three times daily and Cranberry juice will help reduce the discomfort 3. Approach a GP for sending out urine routine and culture. After physical examination if required ultra sound of pelvis If the discomfort does not settle with the above suggestions then you will have to be started on antibiotics like tab levoflox for a duration of 7 days to treat the infection I hope I was of help, if you have any further queries please get back to me I wish you good health Regards
Above answer was peer-reviewed by
 
Follow-up: What causes pain in lower abdomen with bloating? 39 hours later
thank you for the reply, the discomfort is very mild almost gone.
 
 
Answered by Dr. Rakesh Madhyastha 6 minutes later
Brief Answer: Hello Detailed Answer: Thanks for getting back I am happy I was of help Regards
Above answer was peer-reviewed by
 
Follow-up: What causes pain in lower abdomen with bloating? 4 minutes later
what can i take for arthritis.
 
 
Answered by Dr. Rakesh Madhyastha 9 hours later
Brief Answer: Hello Detailed Answer: Thanks for getting back There are various drugs currently available for arthritis and there are various forms of arthritis. Since you have mentioned that you are suffering from Gout then I suggest a combination of febuxostat 40 mg daily ( to be titrated based on uric acid levels) and tab indomethacin for severe pain for a period 3 days. I also give tab HCQS 200 mg twice daily as prophylaxis and it has helped my patients. If you have a more specific question to ask then please get back to me Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor